# SDR AALA20160623010

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT OTBD FLAP T/E WEDGE LOWER SURFACE IS DELAMINATED INBD OF NR 1 FLAP TRACK FAIRING AREA.  REPAIRED FLAP IAW SRM 51-70-04, REPAIR 1, FIG 201.
